# SDR REXA2016081001527

- Difficulty date: August 9, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 18,212 hours, 18,056 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FLASHLIGHT NOT BLINKING, INOPERATIVE WHEN PULLED.  R & R THE BATTERY PACK IAW AMM 25-61-00.  OPS CHECKED GOOD, RESTOWED AND SECURED.
